# SDR CALA2023091502801

- Difficulty date: September 11, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 66,530 hours, 29,070 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 457825
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RAMP REPORTS FUEL CAP MISSING. PDA 2 RAMP REPORTS FUEL CAP MISSING.  PLACARD PLACED.
